# SDR 2005UALA00625

- Difficulty date: July 1, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 53,841 hours, 8,778 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT RIGHT OF MID GALLEY INOPERATIVE.   EEL LAMP WAS DAMAGED.  REPLACED EEL LAMP, OK.
